Jump to content
CrazyBoards.org

do stimulants make pain worse?


Recommended Posts

i'm on concerta 27mg and strattera 25mg. i have been having recurring lower back pain due to a possible herniated disc (waiting for MRI results). lately i've been resorting to smoking pot and/or sneaking some of my mom's old dental surgery medication (darvocet) in order to calm the nerves in my lower back down. i do yoga 3x per week as well as ellipticals once or twice a week and have been getting in great shape, but no matter what i do my back won't cooperate, and the pain is very bad at times.

i'm wondering..... can stimulants such as Concerta make your nerves worse, in a purely physical sense? i.e. is my back pain worse because i'm on Concerta? i feel like it's a stupid questoin but i just had to ask.

thanks in advance

Link to comment
Share on other sites

personal and non scientific answer:

yes.

when i was on adderal i noticed my neuropathic pain was much worse, to the point where i did not want to take my adderal. (for some reason when i switched to dexidrine the problem went away, thankfully.)

have you talked to your doctor about this?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...